# SDR QXEA2014082200660

- Difficulty date: August 9, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,812 hours, 33,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-05, 51-42-05 AND 51-40-15, 51-40-07, AND SRM 51-42-05 REPAIR-01 4A-D.
